# SDR 2007UALA02620

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,364 hours, 21,052 cycles
- Engine: Pwa PW2037
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING (PYLON) FITTING (SIDE LINK) FASTNER HOLE AT LOCATION F ON WING HAS INTERNAL GOUGE DAMAGE.    09-07-07   MAJOR REPAIR ACCOMPLISHED.  PANEL ON PYLON 432AR UPPER RIGHT HAS DELAMINATION DUE TO HEAT.  REPAIRED PANEL PER UA ENGINEERING SPECIFICATIONS.
